# SDR UIEA2018071201449

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,044 hours, 24,239 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734219
- Part serial: 103358
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN SEVERAL TIMES, TROUBLESHOOT. REMOVED AND REPLACED APU ECU IAW AMM 49-61-05. OPS AND BITE TEST GOOD.
